# SDR HALA9800297

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 10 - (LOG PAGE 4411752) - CAPTAIN'S RADIO ALTIMETER CYCLES DOWN TO 2500-1500 FEET DURING CLIMB AND CRUISE.  OFF FLAG APPEARS IF READ-OUT STAYS AT 25-1500 FOR A FEW SECONDS,  OFF FLAG FINALLY STAYED ON FOLLOWED BY GPWS AND WIND SHEAR FAIL LIGHTS.  CYCLED R/A CB RESTORED R/A AND GPWS/WINDSHEAR SYSTEMS.  R/A CONTINUED TO CYCLED.  (X)
